# SDR CALA2025121112021

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 33,288 hours, 12,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT, LEFT OF NLG DOOR. VERIFIED MEASUREMENTS WITH INSPECTION SHOWING: D= 0.201" X L 6.300" X W= 3.900", JUST AFT OF BS 294.5 & IS OUT OF LIMITS IAW SRM 53-00-01-1A-1.  REPAIRED DAMAGED FUSELAGE SKIN FROM BS 277 - 320, RBL 15, STR 25L IAW EC/RA 5310-08742 AND AAR-MIA ESR-WI  2024153-1-13265.  MAJOR REPAIR.
